MathSciNet Relay Station
MathSciNet bibliographic data
MR1641649 (2000c:53087) 53C50
Blažić, Novica; Bokan, Neda; Rakić, Zoran A note on the Osserman conjecture and isotropic covariant derivative of curvature. Proc. Amer. Math. Soc. 128 (2000), no. 1, 245–253.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement